MathSciNet Relay Station
MathSciNet bibliographic data
MR608528 (82g:12008) 12A55 (12A57)
Taylor, M. J. On Fröhlich's conjecture for rings of integers of tame extensions. Invent. Math. 63 (1981), no. 1, 41–79.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement